# SDR 2012F00214

- Difficulty date: October 7, 2012
- Submitted: October 7, 2012
- Operation: General aviation
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,315 hours, 34,306 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE DOES NOT WORK AT L2.
